Translator Disclaimer
2018 Cyclicity of the left regular representation of a locally compact group
Zsolt Tanko
Rocky Mountain J. Math. 48(3): 1015-1018 (2018). DOI: 10.1216/RMJ-2018-48-3-1015

Abstract

We combine harmonic analysis and operator algebraic techniques to give a concise argument that the left regular representation of a locally compact group is cyclic if and only if the group is first countable, a result first proved by Greenleaf and Moskowitz.

Citation

Download Citation

Zsolt Tanko. "Cyclicity of the left regular representation of a locally compact group." Rocky Mountain J. Math. 48 (3) 1015 - 1018, 2018. https://doi.org/10.1216/RMJ-2018-48-3-1015

Information

Published: 2018
First available in Project Euclid: 2 August 2018

zbMATH: 06917360
MathSciNet: MR3835584
Digital Object Identifier: 10.1216/RMJ-2018-48-3-1015

Subjects:
Primary: 22D10
Secondary: 22D25

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
4 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 3 • 2018
Back to Top